e-ISSN: 2636-8714 | Journal of Advanced Mathematics and Mathematics Education - JAMAME Sign In  |  Register
CONVERGENCE OF THE PICARD-MANN HYBRID ITERATION IN CONVEX CONE METRIC SPACES
SÜHEYLA ELMAS
Published Online : 31 October 2018
Article Views: 68 | Article Download: 50  Full PDF

Abstract

In this study we try to show convergence of the Picard-Mann hybrid Iteration in convex cone metric spaces for common fixed points of infinite families of uniformly quasi-Lipschitzian mappings and quasi-nonexpansive mappings. A convex cone mtric space is a cone metric space with a convex structure.
Keywords : convex metric space, convex structure, convex cone metric spaces, Picard-Mann hybrid iteration

References

[1] W. Takahashi, A convexity in metric space and nonexpansive mappings, Kodai. Math. Sem.Rep. 22 (1970) 142-149.

[2] Y. X. Tian, Convergence of an Ishikawa type iterative scheme for asymptotically quasi-nonexpansive mappings, Comput. Math. Appl. 49 (2005) 1905-1912.

[3] C. Wang, L. W. Liu, Convergence theorems for fixed points of uniformly uniformly quasi-Lipschitzian mappings in convex metric spaces, Nonlinear Anal. TMA 70 (2009) 2067-2091.

[4] S.S. Chang, L. Yang, X. R. Wang, Stronger convergence theorems for an infinite family of uniformly quasi-Lipschitzian mappings in convex metric spaces, Appl. Math. Comp. 217 (2010) 277-282.

[5] Q. Y. Liu, Z. B. Liu, N. J. Huang, Approximating the common fixed points of two sequences of uniformly quasi-Lipschitzian mappings in convex metric spaces, Appl. Math. Comp. 216 (2010) 883-889.

[6] B. S. Lee, Strong convergence theorems with a Noor-type iterative scheme in convex metric spaces, Com. Math. Appl. 61 (2011) 3218-3225.

[7] Q. H. Liu, Iterative sequences for asymptotically quasi-nonexpansive mappings with errors number, J. Math. Anal. Appl. 259 (2001) 18-24.

[8] S. H. Khan, A Picard-Mann hybrid iterative process, Fixed Point Theory and Applications, Open acces, doi:10.1186/1687-1812-2013, 69.

[9] L.-G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332 (2007) 1468-1476.

[10] S. Elmas and M. Ozdemir, Convergence of a general iterative scheme for three families of uniformly quasi-Lipschitzian mappings in convex metric spaces, Advances in Fixed Point Theory 3 (2013) 406-417.